Skip to Main content Skip to Navigation
Journal articles

Exact counting of $D_\ell$ number fields with given quadratic resolvent

Henri Cohen 1, 2
2 LFANT - Lithe and fast algorithmic number theory
IMB - Institut de Mathématiques de Bordeaux, Inria Bordeaux - Sud-Ouest
Document type :
Journal articles
Complete list of metadatas

https://hal.archives-ouvertes.fr/hal-01027417
Contributor : Karim Belabas <>
Submitted on : Monday, July 21, 2014 - 10:51:45 PM
Last modification on : Thursday, January 11, 2018 - 6:22:36 AM

Identifiers

  • HAL Id : hal-01027417, version 1

Collections

Citation

Henri Cohen. Exact counting of $D_\ell$ number fields with given quadratic resolvent. Mathematics of Computation, American Mathematical Society, 2015, 84 (294), pp.1933-1951. ⟨hal-01027417⟩

Share

Metrics

Record views

297